Alert archive / California / Flash Flood Watches in 2016
Flash Flood Watch 5, NWS San Diego, CA
NWS San Diego, CA issued this flash flood watch at Oct 26, 2016, 1:21 PM PDT for San Bernardino County, California. It took effect at Oct 28, 2016, 5:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2016, 1:21 PM PDT (20:21 UTC)
- In effect from
- Oct 28, 2016, 5:00 AM PDT
- Expired
- Oct 28, 2016, 10:06 AM PDT
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
- Flood severity
- None
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
989 WGUS66 KSGX 262021 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 121 PM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH FOR AREAS IN AND DOWNSTREAM OF RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS... .A TROUGH OF LOW PRESSURE WILL BRING PLENTIFUL MOISTURE INTO THE REGION LATE THURSDAY NIGHT THROUGH FRIDAY. THIS COULD RESULT IN HEAVY ENOUGH RAINFALL RATES OVER THE SAN BERNARDINO COUNTY MOUNTAIN COASTAL SLOPES FOR DEBRIS FLOWS AND MUDSLIDES TO OCCUR WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT BURN SCAR IN THE CAJON PASS. THERE IS ALSO THE CHANCE FOR THUNDERSTORMS WHICH WOULD BRING BRIEF HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH LATE FRIDAY AFTERNOON INTO THE EVENING. CAZ055-271000- /O.NEW.KSGX.FF.A.0005.161028T1200Z-161028T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD 121 PM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREA...AREAS WITHIN AND DOWNSTREAM OF RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS. * FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. * RAINFALL RATES OF A HALF INCH PER HOUR OR 1 INCH IN 3 HOURS COULD OCCUR OVER RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS DUE TO MODERATE TO HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS. THIS COULD RESULT IN DBERIS FLOWS AND MUDSLIDES WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT FIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HARRISON
5 follow-up statements
291 WGUS66 KSGX 270928 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 228 AM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH FOR AREAS IN AND DOWNSTREAM OF RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS... .A TROUGH OF LOW PRESSURE WILL BRING PLENTIFUL MOISTURE INTO THE REGION TONIGHT THROUGH FRIDAY. THIS COULD RESULT IN HEAVY ENOUGH RAINFALL RATES OVER THE SAN BERNARDINO COUNTY MOUNTAIN COASTAL SLOPES FOR DEBRIS FLOWS AND MUDSLIDES TO OCCUR WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT BURN SCAR IN THE CAJON PASS. THERE IS ALSO THE CHANCE FOR THUNDERSTORMS WHICH WOULD BRING BRIEF HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH LATE FRIDAY AFTERNOON INTO THE EVENING. CAZ055-272100- /O.CON.KSGX.FF.A.0005.161028T1200Z-161028T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD 228 AM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREA...SAN BERNARDINO COUNTY MOUNTAINS. * FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON * RAINFALL RATES OF A HALF INCH PER HOUR OR 1 INCH IN 3 HOURS COULD OCCUR OVER RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS DUE TO MODERATE TO HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS. THIS COULD RESULT IN DBERIS FLOWS AND MUDSLIDES WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT FIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MM
104 WGUS66 KSGX 272025 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 125 PM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH FOR AREAS IN AND DOWNSTREAM OF RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS... .A TROUGH OF LOW PRESSURE WILL BRING PLENTIFUL MOISTURE INTO THE REGION TONIGHT THROUGH FRIDAY. THIS COULD RESULT IN HEAVY ENOUGH RAINFALL RATES OVER THE SAN BERNARDINO COUNTY MOUNTAIN COASTAL SLOPES FOR DEBRIS FLOWS AND MUDSLIDES TO OCCUR WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT BURN SCAR IN THE CAJON PASS. THERE IS ALSO THE CHANCE FOR THUNDERSTORMS WHICH COULD BRING BRIEF HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS SHOULD DIMINISH LATE FRIDAY AFTERNOON INTO THE EVENING. CAZ055-280500- /O.CON.KSGX.FF.A.0005.161028T1200Z-161028T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD 125 PM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREA...SAN BERNARDINO COUNTY MOUNTAINS. * FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON * RAINFALL RATES OF A HALF INCH PER HOUR OR 1 INCH IN 3 HOURS COULD OCCUR OVER RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS DUE TO MODERATE TO HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS. THIS COULD RESULT IN DEBRIS FLOWS AND MUDSLIDES WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT AND PILOT FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
443 WGUS66 KSGX 280344 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 844 PM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH FOR AREAS IN AND DOWNSTREAM OF RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS... .A TROUGH OF LOW PRESSURE WILL BRING PLENTIFUL MOISTURE INTO THE REGION OVERNIGHT THROUGH FRIDAY. THIS COULD RESULT IN HEAVY ENOUGH RAINFALL RATES OVER THE SAN GABRIEL AND SAN BERNARDINO MOUNTAIN COASTAL SLOPES FOR DEBRIS FLOWS AND MUDSLIDES TO OCCUR WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT BURN SCAR IN THE CAJON PASS. THERE IS ALSO THE CHANCE FOR THUNDERSTORMS WHICH COULD BRING BRIEF HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS SHOULD DIMINISH LATE FRIDAY AFTERNOON INTO THE EVENING. CAZ055-281300- /O.CON.KSGX.FF.A.0005.161028T1200Z-161028T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD 844 PM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 5 AM PDT FRIDAY THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREA...SAN BERNARDINO COUNTY MOUNTAINS. * FROM 5 AM PDT FRIDAY THROUGH FRIDAY AFTERNOON * RAINFALL RATES OF A HALF INCH PER HOUR OR 1 INCH IN 3 HOURS COULD OCCUR OVER RECENT BURN SCARS IN THE SAN GABRIEL AND SAN BERNARDINO MOUNTAINS DUE TO MODERATE TO HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS. THIS COULD RESULT IN DEBRIS FLOWS AND MUDSLIDES WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT AND PILOT FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GREGORIA
707 WGUS66 KSGX 281206 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 506 AM PDT FRI OCT 28 2016 ...FLASH FLOOD WATCH FOR AREAS IN AND DOWNSTREAM OF RECENT BURN SCARS IN THE SAN BERNARDINO COUNTY MOUNTAINS... .RAIN WILL MOVE INTO SOUTHERN CALIFORNIA DURING THE MORNING. THERE MAY BE SHOWERS HEAVY ENOUGH OVER THE SAN GABRIEL AND SAN BERNARDINO MOUNTAINS FOR DEBRIS FLOWS AND MUDSLIDES TO OCCUR WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT BURN SCAR IN THE CAJON PASS. THERE IS ALSO A SMALL CHANCE OF THUNDERSTORMS WHICH COULD BRING HEAVY BUT BRIEF RAINFALL. SHOWERS AND THUNDERSTORMS WILL TAPER OFF THIS AFTERNOON AND EVENING. CAZ055-282100- /O.CON.KSGX.FF.A.0005.000000T0000Z-161028T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD 506 AM PDT FRI OCT 28 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREA...SAN BERNARDINO COUNTY MOUNTAINS. * UNTIL 2 PM PDT THIS AFTERNOON * RAINFALL RATES OF A HALF INCH PER HOUR OR 1 INCH IN 3 HOURS COULD OCCUR OVER RECENT BURN SCARS IN THE SAN GABRIEL AND SAN BERNARDINO MOUNTAINS DUE TO MODERATE TO HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS. THIS COULD RESULT IN DEBRIS FLOWS AND MUDSLIDES WITHIN AND DOWNSTREAM OF RECENT BURN SCARS...SUCH AS THE BLUE CUT AND PILOT FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MM
170 WGUS66 KSGX 281706 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 1006 AM PDT FRI OCT 28 2016 CAZ055-281815- /O.CAN.KSGX.FF.A.0005.000000T0000Z-161028T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD 1006 AM PDT FRI OCT 28 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS BEEN CANCELLED. RAINFALL HAS SIGNIFICANTLY DROPPED OFF AS THE SYSTEM APPROACHES FAR SOUTHERN CALIFORNIA. AS A RESULT, HEAVY RAIN IS NO LONGER EXPECTED OVER THE SAN BERNARDINO COUNTY BURN AREAS. $$ TS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Oct 26, 9:20 AM PDT, 4 hours 1 minute earlier.
Area forecast discussion, Oct 26, 9:20 AM PDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service San Diego CA 920 AM PDT Wed Oct 26 2016 .SYNOPSIS... Fair and warmer weather is expected today with higher pressure aloft and scattered high clouds. A low pressure system will bring continued high clouds Thursday and then showers and possible thunderstorms late Thursday night through Friday. Generally fair weather on Saturday before we possibly get some more showers, cooling and a deep marine layer Saturday night through Sunday as another trough moves into California. Drier and still cool Monday and Tuesday with southwest flow aloft and cool onshore flow. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Visible satellite this morning shows high clouds streaming across the area with only patchy low clouds over the Southern California Bight and coastal areas. On the 12Z Miramar sounding, the increase in moisture is noted above 300 mb, resulting in the high clouds we are seeing this morning. On Water Vapor satellite, a highly elongated southwest to northeast oriented trough was off the west coast while a ridge to our south was nudging northward into our region. This ridge should result in some warming today. With continued scattered to broken high clouds expected to continue through tonight, and the almost non-existent marine layer low clouds today, low clouds/fog will likely be very patchy again tonight/Thursday morning. Partly sunny to mostly cloudy skies expected Thursday during the day as upper level moisture from the southwest increases. The aforementioned trough will approach Central California Thursday night and move inland Friday, bringing a plume of subtropical moisture into Southern California. The moisture starts out elevated, in the 700-500 mb layer Thursday evening, with a dry layer below it. This means that there may mainly be sprinkles or virga early Thursday evening due to rain evaporating before it reaches the ground. However, the moist layer lowers down to 850 mb Friday morning, accompanied by most unstable CAPE of around 100-200 J/KG and 850 mb winds increasing to 20-25 KT from the southwest (according to the WRF). The lowering moist layer will result in accumulating rain starting Friday morning, which is slower than models were forecasting earlier. The decent southwesterly 850 mb should enhance upslope orographic rainfall on the San Bernardino county coastal mountain slopes, which is where the greatest amount of rainfall could occur: 1 to 1.5+ inches. This includes possible high rainfall rates near the Blue Cut burn scar in the Cajon Pass, so may need to contemplate a flash flood watch for that area. Will see what the 12Z model runs show before making a decision. Areas north of San Diego county are likely to see the most amount of rain, with Orange county coast and inland and the Inland Empire receiving 0.15-0.25 inches, with up to 0.50 amounts in the Santa Ana mountains/foothills, while the San Diego county coast and valleys may only see 0.03-0.10 inches. Meanwhile, the mountains of Riverside and San Diego counties may see 0.10-0.30 inches, with 0.05-0.15 inches in the High Deserts and a trace to 0.05 inches in the lower deserts. With the MUCAPEs of 100-200 J/KG, there is the possibility of thunderstorms as well. Showers and possible thunderstorms continue through Friday afternoon before diminishing Friday night. The cloud cover and trough overhead will reduce temperatures to below normal in many areas. Generally fair weather on Saturday as weak high pressure aloft temporarily moves in Saturday. Then, another trough moves into Northern California Saturday night into Sunday, which will deepen the marine layer, bring increasing clouds, and cooler weather with the models showing some showers possible across the region. The moisture that gets advected over our area is mainly in the 850-700 mb layer early Sunday before it reaches the surface later Sunday. Although models show amounts looking light at the moment, there could be some enhancement of rainfall along the coastal slopes with 850 mb winds of 15-20 kt. Continued cool Monday and Tuesday with onshore flow and cyclonic flow aloft. Although models show another trough moving over Northern California Tuesday into Wednesday, they keep any precipitation to our north. && .AVIATION... 261545Z...Patchy low clouds will develop along the coast and coastal valleys tonight, with bases around 800 ft MSL and tops near 1200 ft MSL. VIS of 1-3 SM BR is expected where low clouds near higher terrain. Low clouds and low VIS should improve by mid- Thu morning. Forecaster confidence in low cloud and VIS forecast is medium. Otherwise, SCT mid-level clouds across the region through Thu morning. && .MARINE... No hazardous weather conditions are expected through Thursday. The next storm system will arrive Friday, with periods of rain showers and thunderstorms. Rain chances increase again Sunday as another system moves across the region. && .SKYWARN... Skywarn activation will not be needed today. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...Harrison AVIATION/MARINE...JJT
Nearby
Flash Flood Watches in California, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.